I found this on the internet, hee hee!
It has been awhile since I have posted. I can’t say that I have been really busy. I went to the doctor after I had gotten another steroid shot in my back. It did not work, so he gave me a nerve pill (Gabapentin). Boy, what a trip that was. I got very sad and cried all day. I think I took the medicine for two weeks until I read the side effects on the internet. One of them was depression. I have been sad before, but not VERY sad. I can see why some people commit suicide. Pain will mess with your head, but pain and meds, that is a whole new ballgame!
The meds are out of my system now. I am back to my silly self again. I still have the pain, but would much rather have it than the other. It is supposed to rain most of the week here, with some very bad storms. I really can tell it in my hands (RA). Last night my foot was really aching, not just the toes, but my whole foot!
Oh well, at least I can walk. For that I am very thankful!!